# SDR ABXA040372

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 59,082 hours, 59,363 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 2634006106
- Part serial: 6020043M3
- Condition: Defective
- Location: Battery
- Part time: 184 hours, 212 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION FOR A BATTERY CHARGER PROBLEM WHICH OCCURRED OUT OF ICT EN ROUTE TO ILN.  AIRCRAFT DIVERTED TO MCI.  BATTERY CHARGER INDICATED CONSTANT CHARGE IN CLIMB GREATER THAN 40 AMPS FOR MORE THAN 2 MINUTES.  REMOVED AND REPLACED BATTERY CHARGER AND BOTH BATTERIES.  CHECKED TEMP SENSOR 197 OHMS.  FOUND TO BE GOOD IAW DC-9 AMM 24-30-02-2.
